# SDR UPS09554368

- Difficulty date: January 2, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 24,516 hours, 16,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON AFT CARGO COMPARTMENT SIDE PANEL BS 1380 TO BS 1360 RBL 20 TO RBL 24 WL 147.  REMOVED & REPLACED DAMAGED PART OF SIDE PANEL IAW SRM 53-0053-1A 51-40-02, 53-60-53-01, 51-30-01-0G, MM 51-31-01-2 & MM 25-00-00-7.
